# SDR CA020410001

- Difficulty date: April 8, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 2,686 hours
- Engine: Pwa PT6A21
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Part number: 903610373
- Condition: Open
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT APPROACH FOR LANDING, PILOTS SELECTED GEAR DOWN AND RECEIVED A DOWN LOCK INDICATION FOR NOSE GEAR AND LT MAIN GEAR, NO DOWN LOCK INDICATION FOR RT MAIN GEAR. WITH THROTTLES AT FLIGHT IDLE THERE WAS NO GEAR HORN, NO IN TRANSIT LIGHT. PILOTS RESELECTED GEAR SEVERAL TIMES WITH THE SAME RESULTS. IT WAS DETERMINED BY MAINTENANCE THAT THE GEAR PROBLEM WAS INDICATION ONLY. THE PILOTS HAD TOWER CONFIRM THAT THE RT GEAR WAS DOWN AND LANDED WITHOUT INCIDENT. INVESTIGATION BY MAINTENANCE FOUND THE DOWNLOCK SWITCH CONTACTS RESPONSIBLE FOR INDICATION HAD FAILED, (OPEN CIRCUIT).
